Pacific Journal of Mathematics

A class of surjective convolution operators.

Wojciech Abramczuk

Article information

Source
Pacific J. Math., Volume 110, Number 1 (1984), 1-7.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102711091

Mathematical Reviews number (MathSciNet)
MR722732

Zentralblatt MATH identifier
0509.46029

Subjects
Primary: 46F10: Operations with distributions
Secondary: 47B99: None of the above, but in this section

Citation

Abramczuk, Wojciech. A class of surjective convolution operators. Pacific J. Math. 110 (1984), no. 1, 1--7. https://projecteuclid.org/euclid.pjm/1102711091


Export citation

References

  • [1] L. Ehrenpreis, Solutions of some problems of division III, Amer. J. Math., 78 (1956), 685-715.
  • [2] L. Ehrenpreis, Solutions of some problems of division IV, Amer. J. Math., 82 (1960), 522-588.
  • [3] L. Hrmander, On the range of convolution operators, Ann. Math., 76 (1962), 148-170.
  • [4] J. K. Kelley and J. Namioka, Linear Topological Spaces, Van Nostrand, Princeton, 1963.
  • [5] B. Malgrange, Existence et approximation des solutions des equations aux derivees partielles et des equations de convolution, Ann. Inst. Fourier (Grenoble) 6 (1955-56), 271-355.
  • [6] L. Schwartz, Theroie des distributions, I-II, Paris, 1950-51.
  • [7] L. Hrmander, Supports and singular supports of convolutions, Acta Math., 110 (1963), 279-302.
  • [8] L. Hrmander, A remark on singular supports of convolutions, Math. Scand., 45 (1979), 50-54.